Perfect powers in products of terms in an arithmetical progression (II)
Compositio Mathematica, Volume 82 (1992) no. 2, p. 119-136
@article{CM_1992__82_2_119_0,
     author = {Shorey, T. N. and Tijdeman, Robert},
     title = {Perfect powers in products of terms in an arithmetical progression (II)},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {2},
     year = {1992},
     pages = {119-136},
     zbl = {0763.11015},
     mrnumber = {1157936},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__82_2_119_0}
}
Shorey, T. N.; Tijdeman, R. Perfect powers in products of terms in an arithmetical progression (II). Compositio Mathematica, Volume 82 (1992) no. 2, pp. 119-136. http://www.numdam.org/item/CM_1992__82_2_119_0/

[1] A. Baker: A sharpening of the bounds for linear forms in logarithms I, Acta Arith. 21 (1972), 117-129. | MR 302573 | Zbl 0244.10031

[2] P. Dénes: Über die Diophantische Gleichung xl+yl = czl, Acta Math. 88 (1952), 241-251. | MR 68560 | Zbl 0048.27503

[3] P. Erdös: Note on the product of consecutive integers (II), J. London Math. Soc. 14 (1939), 245-249. | JFM 65.1145.01 | MR 240 | Zbl 0026.38801

[4] P. Erdös and J.L. Selfridge: The product of consecutive integers is never a power, Illinois Jour. Math. 19 (1975), 292-301. | MR 376517 | Zbl 0295.10017

[5] J.-H. Evertse:On the equation axn-byn=c, Compositio Math. 47 (1982), 289-315. | Numdam | MR 681611 | Zbl 0498.10014

[6] R. Marszalek: On the product of consecutive elements of an arithmetic progression, Monatsh. Math. 100 (1985), 215-222. | MR 812613 | Zbl 0582.10011

[7] T.N. Shorey: Some exponential diophantine equations, in A. Baker (ed.) New Advances in Transcendence Theory, Cambridge University Press, 1988, pp. 352-365. | MR 972011 | Zbl 0658.10024

[8] T.N. Shorey: Some exponential diophantine equations II, Number Theory and Related Topics, Tata Institute of Fundamental Research, Bombay, 1988, pp. 217-229. | MR 1441334 | Zbl 0748.11022

[9] T.N. Shorey and R. Tijdeman: Perfect powers in products of terms in an arithmetical progression, Compositio Math. 75 (1990), 307-344. | Numdam | MR 1070417 | Zbl 0708.11021

[10] T.N. Shorey and R. Tijdeman: Perfect powers in arithmetical progression II, Compositio Math. 82 (1992), 107-117. | Numdam | MR 1154163 | Zbl 0763.11014

[11] Kunrui Yu: Linear forms in p-adic logarithms II, Compositio Math. 74 (1990), 15-113. | Numdam | MR 1273651 | Zbl 0723.11034